# SDR 0203756301

- Difficulty date: November 6, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 55,427 hours, 7,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND ZONE 4 RIGHT SIDE FLOOR EMERGENCY PATH LIGHTS INOPERATIVE. REPLACED LIGHT ASSEMBLY. OPERATIONAL CHECK GOOD.
